# SDR DALA2024101710169

- Difficulty date: October 16, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 79,085 hours, 10,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3314 46AB, 47AB, 46JH EMERGENCY ESCAPE PATH LIGHTS INOP. CORRECTIVE ACTION: REPLACED LIGHT ASSEMBLIES PER A330 AMM 33-52. OK FOR SERVICE. (6355729)
